MAUDE Adverse Event Report: QUEST MEDICAL, INC. SADDLELOOP 18G X 10CM WITH BLUNT NEEDLE; VASCULAR LOOP

QUEST MEDICAL, INC. SADDLELOOP 18G X 10CM WITH BLUNT NEEDLE; VASCULAR LOOP
Model Number 1541
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue occurred outside of the us.Similar devices manufactured by quest medical are currently sold in the us.There were no patient complications resulting from this issue.Examination of the returned device confirmed the alleged complaint.The tensioner was off of the tape.Visual examination of the device under black light found insufficient adhesive on the device.Adhesive is required to hold the tensioner on the device.A corrective action has been implemented for this issue to ensure the right amount of glue is dispensed to keep the tensioner glued to the tube.
 
Event or Problem Description
The foreign distributor ((b)(4)) reported an issue encountered by their customer while using the saddleloop vascular snare.The report stated that the elastic tape (tube) wasn't locked into the slot of the keyhole, and the tensioner was coming off from the tube.The report stated another package of saddleloop was opened and used to successfully complete the surgery.There were no patient complications reported as a result of the alleged issue.The device was returned to the manufacturer for evaluation.

Brand Name
SADDLELOOP 18G X 10CM WITH BLUNT NEEDLE
Common Device Name
VASCULAR LOOP
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key7011807
Report Number1649914-2017-00073
Device Sequence Number10884657
Product Code GAE
UDI-Device Identifier20634624015412
UDI-Public20634624015412
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/01/2019
Device Model Number1541
Device Lot Number0499345C01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/22/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;